# SDR W8PA970745

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 616, LBL 65, WL 201 CRACK ON FRAME INNER CHORD BY LOWER FASTENER.  CUT OUT DAMAGED AREA OF FRAME INNER CHORD. FABRICATED REPAIR ANGLES AND FILLER AND INSTALLED.  ALL WORK IAW BS 737-53-1182 AND EWO 97-0445.  (M)
